# SDR SWAA2021091497999

- Difficulty date: July 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Deteriorated
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR MOUNTED ESCAPE SLIDE ENTRY DOOR HARDWARE AT AFT GALLEY AREA ; 2021-341709 / [01] REPLACED FLOOR MOUNTED ESCAPE SLIDE ENTRY DOOR HARDWARE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801; [02] TASK COMPLETED
